ورقة عمل التمريض الباطني الجراحي: الأعصاب والغدد الصماء والكلى مع الإجابات

ورقة عمل مجانية قابلة للطباعة في التمريض الباطني الجراحي: الأعصاب والغدد الصماء والكلى: 8 مسألة من السهل إلى مستوى الامتحان، مع مفتاح الإجابات. اطبعها أو احفظها بصيغة PDF.

للمعلمين: يمكن طباعتها ونسخها واستخدامها في الصف مجانًا. كل ورقة عمل جديدة لها قيم جديدة ومفتاح إجابات خاص بها. نقدّر إضافة رابط إلى ExamProblems في صفحة مقررك.

الاسم: ____________________   التاريخ: ____________

1.سهلة

A stroke affects the anterior cerebral artery. Which weakness pattern is most typical?

  1. AThe same side of the body is weak
  2. BBoth legs are weak with normal arms
  3. CThe opposite arm and face are weaker than the leg
  4. DThe opposite leg is weaker than the arm
2.سهلة

متى يُعطى الإنسولين سريع المفعول مثل الأسبارت أو الليسبرو عادةً؟

  1. Aبعد الوجبة بنحو ساعتين
  2. Bقبل الوجبة مباشرة أو معها
  3. Cعند وقت النوم دون أي طعام
  4. Dمرة في اليوم، مهما كانت الوجبات
3.سهلة

أيّ اضطراب شاردي هو مضاعفة خطيرة للفشل الكلوي؟

  1. Aنقص بوتاسيوم الدم
  2. Bفرط بوتاسيوم الدم
  3. Cفرط كالسيوم الدم
  4. Dفرط صوديوم الدم
4.متوسطة

A patient with a suspected basal skull fracture needs a gastric tube. Which route is preferred?

  1. AThrough the nose (nasogastric)
  2. BThrough the nose with a guidewire
  3. CThrough the mouth (orogastric)
  4. DThrough a fine-bore nasal tube
5.متوسطة

A patient takes levodopa for Parkinson's disease. Which teaching point is correct?

  1. AThe tablets work best taken with a large steak dinner
  2. BThe drug cures the disease if taken for a full year
  3. CLarge high-protein meals can reduce how well the drug works
  4. DStop the drug for a day each week to avoid tolerance
6.متوسطة

A patient with migraine takes painkillers or triptans on most days and now has a headache almost every day. What is the likely problem?

  1. AMedication overuse headache
  2. BAn allergy to the painkillers
  3. CNormal progress of migraine
  4. DA brain tumour, which is almost certain
7.صعبة

A patient on carbamazepine is admitted confused, with a sodium of 121 mmol/L. Which explanation is most likely?

  1. AThe low sodium proves the patient has stopped taking the drug
  2. BConfusion is a normal, expected effect of carbamazepine and is unrelated to sodium
  3. CCarbamazepine causes salt loss through severe diarrhoea
  4. DCarbamazepine can cause hyponatraemia through an SIADH-like effect
8.صعبة

During a TURP, a patient becomes confused and nauseated, with a slow pulse and a raised BP. The sodium is 121 mmol/L. What is most likely?

  1. AHypoglycaemia from fasting for many hours before surgery
  2. BA normal reaction to the spinal anaesthetic
  3. CTURP syndrome from absorbed irrigation fluid
  4. DAn allergic reaction to the catheter

مفتاح الإجابات

  1. 1. D · The opposite leg is weaker than the arm
  2. 2. B · قبل الوجبة مباشرة أو معها
  3. 3. B · فرط بوتاسيوم الدم
  4. 4. C · Through the mouth (orogastric)
  5. 5. C · Large high-protein meals can reduce how well the drug works
  6. 6. A · Medication overuse headache
  7. 7. D · Carbamazepine can cause hyponatraemia through an SIADH-like effect
  8. 8. C · TURP syndrome from absorbed irrigation fluid

حلول كاملة خطوة بخطوة: تدرّب على هذا الموضوع في examproblems.com.